# SDR AALA201904179007

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 33,833 hours, 12,216 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lavatory Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: VERY BRIEF "SMOKE LAV SMOKE" MESSAGE DISPLAYED ON ECAM AND CLEARED ITSELF. MAINTENANCE BITE CHECKED SYSTEM, NO UNUSUAL ODORS OR SIGNS DISPLAYED.
